Alert archive / Mississippi / Special Weather Statements in 2014
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Aug 9, 2014, 3:11 PM CDT for Simpson County, Mississippi. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2014, 3:11 PM CDT (20:11 UTC)
- Expired
- Aug 9, 2014, 3:55 PM CDT
- In force
- 44 min
- Issued by
- NWS Jackson, MS
County Simpson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 48 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 3:19 PM CDT | TSTM WND DMG | 2 Ne Pinola, MS | TREE DOWN ON HIGHWAY 43N BETWEEN MENDENHALL AND PINOLA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.2 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2137 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 821 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
763
WWUS84 KJAN 092011
SPSJAN
MSZ049>051-054>057-063-092055-
SMITH MS-SIMPSON MS-SCOTT MS-RANKIN MS-NEWTON MS-LAWRENCE MS-
JASPER MS-COPIAH MS-
311 PM CDT SAT AUG 9 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
311 PM CDT SAT AUG 9 2014
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN
AND 40 TO 50 MPH WINDS WAS LOCATED FROM 7 MILES EAST OF HOMEWOOD TO
5 MILES EAST OF MARTINSVILLE AT 311 PM CDT...MOVING EAST AT 10 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHEASTERN COPIAH...NORTHWESTERN JASPER...NORTHWESTERN
LAWRENCE...SOUTHWESTERN NEWTON...SOUTHEASTERN RANKIN...SOUTHEASTERN
SCOTT...SIMPSON AND NORTHERN SMITH COUNTIES SHOULD MONITOR THESE
STORMS CLOSELY.
LAT...LON 3166 9024 3171 9025 3170 9026 3170 9033
3181 9046 3236 8940 3221 8921
TIME...MOT...LOC 2011Z 292DEG 7KT 3227 8939 3177 9032
$$
MRMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Aug 9, 2:43 PM CDT, 28 minutes earlier.
Area forecast discussion, Aug 9, 2:43 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 243 PM CDT SAT AUG 9 2014 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...MID 70 DEWPOINTS ALONG WITH MID 90S TEMPS ARE YIELDING CAPES NEAR 4000 J/KG AND PROLIFIC CONVECTIVE DEVELOPMENT OVER CENTRAL PORTIONS AT PRESENT. THESE VALUES...ALONG WITH VERTICAL TOTALS NEAR 28 AND DCAPES NEAR 1000 J/KG ARE SERVING TO ENHANCE THE WET MICROBURST POTENTIAL THIS AFTERNOON. THIS CONVECTIVE POTENTIAL WILL LINGER INTO THE EARLY EVENING HOURS BEFORE DIMINISHING WITH THE LOSS OF HEATING. NEAR TROPICAL AIRMASS WILL REMAIN IN PLACE THROUGH THE PERIOD WHILE A QUASI STATIONARY BOUNDARY REMAINS ANCHORED OVER AR/W TN. THESE FEATURES WILL ALLOW FOR A CONTINUATION OF THE PRESENT WEATHER SCENARIO WITH OVERNIGHT CONVECTIVE DEVELOPMENT NEAR THE BOUNDARY AND OUTFLOWS FROM THAT CONVECTION MOVING SOUTHEAST TO INITIATE DIURNAL CONVECTION IN OUR CWA. THIS INCREASED CONVECTIVE DEVELOPMENT LOOKS TO BE A GOOD BET BOTH SUNDAY AND MONDAY AS LOW/MID 70S DEWPOINTS WILL YIELD CAPES FROM 4000-5000 J/KG AS MAXES WARM INTO THE LOW/MID 90S. THESE TEMP/DEWPOINT COMBINATIONS WILL ALSO ALLOW HEAT INDICES TO JUMP TO THE 100-105 RANGE. WILL CONTINUE TO ADDRESS THIS IN THE HWO. MID/UPPER LEVEL FLOW PATTERN WILL REMAIN WEAK THROUGH THE MAJORITY OF THIS PERIOD...ALTHOUGH CHANGES ARE ON THE HORIZON. MID LEVEL HIGH CENTER...WHICH HAS BEEN MEANDERING ALONG THE NORTHERN GULF COAST...WILL BEGIN RIDGING WEST MONDAY. THIS WILL ALLOW MID LEVEL TROFFINESS IN THE EAST AND A SURFACE COLD FRONT TO MAKE A RUN TOWARD THE CWA MONDAY NIGHT. CONVECTION LOOKS TO CONTINUE OVERNIGHT MONDAY NIGHT...ESPECIALLY IN THE NORTH...INSTEAD OF WANING AFTER THE LOSS OF HEATING. A NICE AIRMASS CHANGE LOOKS POSSIBLE MOVING INTO MID WEEK./26/ .LONG TERM...FOR THE MED RANGE/LONG TERM (TUE-SAT)...BY MID WEEK...LOOK FOR A MORE QUIET REGIME WITH LOWER HUMIDITY BEFORE WARMER CONDITIONS RETURN BY NEXT WEEKEND. THE NW FLOW PATTERN WILL REALLY TAKE HOLD OF THE REGION BY TUE WITH ALL MODELS SHOWING A WELL DEFINED MID LEVEL DRY PUSH MOVING SOUTH INTO THE AREA. THIS WILL SERVE TO HELP THE WEAK SFC FRONT TO MAY HEADWAY WELL INTO THE CWA ON TUE...THEN BRING SOME DRIER LOW LEVEL AIR IN ITS WAKE. PRECIP ACTIVITY ON TUE WILL MAINLY BE CONFINED TO THE SOUTH HALF AND MOST LIKELY EARLY IN THE DAY PERIOD. AS WE GO INTO AND THROUGH MID/LATE WEEK...THE NW FLOW PATTERN WILL RELAX AND RIDING LOOKS TO BUILD OVER THE LOWER MS RIVER VALLY INTO THE WEEKEND. THIS SHOULD SUPPORT SOME NEAR NORMAL OR SLIGHTLY BELOW NORMAL HIGHS FOR WED/THU ALONG WITH LESS HUMID READINGS. BY FRI/SAT...A RETURN TO MORE NORMAL CONDITIONS ARE EXPECTED. /CME/ && .AVIATION...SCT TO NUM SHRA/TSRA ACROSS CENTRAL AND SOUTH MS THIS AFTN WHICH HAVE RECORDED MVFR AND IFR CATEGORIES AT SEVERAL TAF SITES WITH 30-40 KT GUSTS. WILL CONTINUE TO AMEND ACCORDINGLY THROUGH THIS AFTERNOON. TSRA/SHRA ACTIVITY WILL CLEAR CENTRAL SITES NEXT 1-2 HOURS WITH KMEI BY 21-22Z AND KHBG LATER INTO THE EARLY EVENING. PERIODS OF MVFR FOG POSSIBLE OVERNIGHT 09-13Z WITH ANOTHER ROUND OF SCT/NUM TSRA DURING SUNDAY AFTN. /ALLEN/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 73 94 74 94 / 22 40 32 54 MERIDIAN 73 94 72 95 / 36 31 39 53 VICKSBURG 73 94 74 94 / 16 41 29 46 HATTIESBURG 75 94 75 95 / 31 46 21 53 NATCHEZ 73 92 73 93 / 20 49 18 51 GREENVILLE 73 93 75 95 / 16 39 24 43 GREENWOOD 73 93 74 94 / 17 32 27 52 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Aug 9, 9:22 AM CDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 922 AM CDT SAT AUG 9 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>027-034>037- 040>044-047>050-053>056-059>066-072>074-101430- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-WASHINGTON-HUMPHREYS-HOLMES- ATTALA-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-WARREN-HINDS- RANKIN-SCOTT-CLAIBORNE-COPIAH-SIMPSON-SMITH-JEFFERSON-ADAMS- FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 922 AM CDT SAT AUG 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS RISK...LIMITED TIMING...TODAY EXCESSIVE HEAT RISK...LIMITED TIMING...TODAY A FEW STRONG TO SEVERE STORMS COULD BE POSSIBLE LATE MORNING THROUGH THE AFTERNOON HOURS FOR NORTHEAST LOUISIANA...WEST MISSISSIPPI...AND PORTIONS OF CENTRAL MISSISSIPPI. WIND GUSTS OF 60 MPH AND SOME SMALL HAIL COULD BE POSSIBLE WITH THIS ACTIVITY. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) ANOTHER AFTERNOON OF MAXIMUM HEAT INDEX VALUES BETWEEN 100 AND 105 DEGREES IS EXPECTED TODAY OUTSIDE OF SHOWER AND STORM ACTIVITY. THE PEAK TIME FOR THIS WOULD BE FROM MIDDAY THROUGH THE AFTERNOON HOURS. RESIDENTS ARE ADVISED TO STAY HYDRATED AND TAKE FREQUENT BREAKS IF WORKING OUTSIDE IN THESE CONDITIONS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MAXIMUM HEAT INDEX VALUES ARE EXPECTED TO BE NEAR 105 DEGREES FOR THE ENTIRE OUTLOOK AREA ON SUNDAY AND MONDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY. MSZ028>033-038-039-045-046-051-052-057-058-101430- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WINSTON-NOXUBEE- NESHOBA-KEMPER-NEWTON-LAUDERDALE-JASPER-CLARKE- 922 AM CDT SAT AUG 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND NORTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT EXCESSIVE HEAT RISK...LIMITED TIMING...TODAY ANOTHER AFTERNOON OF MAXIMUM HEAT INDEX VALUES BETWEEN 100 AND 105 DEGREES IS EXPECTED TODAY. THE PEAK TIME FOR THIS WOULD BE FROM MIDDAY THROUGH THE AFTERNOON HOURS. RESIDENTS ARE ADVISED TO STAY HYDRATED AND TAKE FREQUENT BREAKS IF WORKING OUTSIDE IN THESE CONDITIONS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MAXIMUM HEAT INDEX VALUES ARE EXPECTED TO BE NEAR 105 DEGREES FOR THE ENTIRE OUTLOOK AREA ON SUNDAY AND MONDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. ALLEN && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *EXCESSIVE HEAT* EXTREME...MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 115 DEGREES OR MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 105 DEGREES FOR 5 CONSECUTIVE DAYS. HIGH...MAXIMUM HEAT INDEX 110 TO 114 DEGREES OR MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 105 DEGREES FOR 4 CONSECUTIVE DAYS. ELEVATED...MAXIMUM HEAT INDEX 105 TO 109 DEGREES OR MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 100 DEGREES FOR 4 CONSECUTIVE DAYS. LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES FOR ONE TO THREE DAYS. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Aug 9, 2:39 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
239 PM CDT SAT AUG 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND DMG 10 W CANTON 32.63N 90.21W
08/09/2014 MADISON MS LAW ENFORCEMENT
TREE DOWNED ON MT ELAM RD
&&
DLSpecial weather statement, Aug 9, 2:41 PM CDT, 30 minutes before
LAZ023-092010- FRANKLIN LA- 241 PM CDT SAT AUG 9 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 241 PM CDT SAT AUG 9 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 6 MILES EAST OF GILBERT AT 242 PM CDT...MOVING EAST AT 10 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN EAST CENTRAL FRANKLIN PARISH SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3215 9151 3198 9153 3200 9168 3216 9164 TIME...MOT...LOC 1942Z 281DEG 8KT 3207 9156 MRM
Special weather statement, Aug 9, 2:44 PM CDT, 27 minutes before
MSZ049-050-054>056-092015-
SMITH MS-SIMPSON MS-SCOTT MS-RANKIN MS-COPIAH MS-
244 PM CDT SAT AUG 9 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
244 PM CDT SAT AUG 9 2014
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM BURNS TO 3 MILES SOUTH OF HARRISVILLE AT 245
PM CDT...MOVING SOUTH AT 35 MPH.
PEOPLE IN EXTREME EAST CENTRAL COPIAH...SOUTHEASTERN RANKIN...EXTREME
SOUTH CENTRAL SCOTT...SIMPSON AND WESTERN SMITH COUNTIES SHOULD
MONITOR THESE STORMS CLOSELY.
LAT...LON 3196 9017 3212 8986 3223 8948 3179 8947
3175 9014 3174 9016
TIME...MOT...LOC 1945Z 358DEG 31KT 3211 8958 3203 8986
3191 9008
JALocal storm report, Aug 9, 2:54 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
254 PM CDT SAT AUG 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG 5 NNE BRANDON 32.34N 89.97W
08/09/2014 RANKIN MS LAW ENFORCEMENT
TREES DOWNED ALONG CHARTRES ST IN THE BOURGEOIS
SUBDIVISION
&&
DLLocal storm report, Aug 9, 2:58 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
258 PM CDT SAT AUG 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG JACKSON 32.32N 90.21W
08/09/2014 HINDS MS LAW ENFORCEMENT
MULTIPLE UTILITY LINES DOWNED IN THE CITY OF JACKSON
&&
DLSpecial weather statement, Aug 9, 3:11 PM CDT, 0 minutes before
MSZ049>051-054>057-063-092055-
SMITH MS-SIMPSON MS-SCOTT MS-RANKIN MS-NEWTON MS-LAWRENCE MS-
JASPER MS-COPIAH MS-
311 PM CDT SAT AUG 9 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
311 PM CDT SAT AUG 9 2014
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN
AND 40 TO 50 MPH WINDS WAS LOCATED FROM 7 MILES EAST OF HOMEWOOD TO
5 MILES EAST OF MARTINSVILLE AT 311 PM CDT...MOVING EAST AT 10 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHEASTERN COPIAH...NORTHWESTERN JASPER...NORTHWESTERN
LAWRENCE...SOUTHWESTERN NEWTON...SOUTHEASTERN RANKIN...SOUTHEASTERN
SCOTT...SIMPSON AND NORTHERN SMITH COUNTIES SHOULD MONITOR THESE
STORMS CLOSELY.
LAT...LON 3166 9024 3171 9025 3170 9026 3170 9033
3181 9046 3236 8940 3221 8921
TIME...MOT...LOC 2011Z 292DEG 7KT 3227 8939 3177 9032
MRMThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 11:38 AM CDT | Special Weather Statement | JAN | Webster | 32 min |
| Aug 9, 12:21 PM CDT | Special Weather Statement | JAN | Kemper | 29 min |
| Aug 9, 12:25 PM CDT | Special Weather Statement | JAN | Lauderdale | 30 min |
| Aug 9, 12:39 PM CDT | Special Weather Statement | JAN | Warren | 31 min |
| Aug 9, 12:49 PM CDT | Special Weather Statement | JAN | Clay, Oktibbeha | 61 min |
| Aug 9, 1:01 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha | 40 min |
| Aug 9, 1:06 PM CDT | Special Weather Statement | JAN | Winston | 29 min |
| Aug 9, 1:10 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren, Yazoo | 33 min |
| Aug 9, 1:15 PM CDT | Special Weather Statement | JAN | Neshoba | 30 min |
| Aug 9, 1:25 PM CDT | Special Weather Statement | JAN | Hinds | 30 min |
| Aug 9, 1:33 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 46 min |
| Aug 9, 1:37 PM CDT | Special Weather Statement | JAN | Kemper, Noxubee | 28 min |
| Aug 9, 1:54 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 49 min |
| Aug 9, 2:06 PM CDT | Special Weather Statement | JAN | Kemper | 29 min |
| Aug 9, 2:33 PM CDT | Flash Flood Warning | JAN | Hinds, Rankin | 117 min |
| Aug 9, 2:44 PM CDT | Special Weather Statement | JAN | Simpson, Smith | 31 min |
| Aug 9, 3:16 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 21 min |
| Aug 9, 3:28 PM CDT | Special Weather Statement | JAN | Winston | 32 min |
| Aug 9, 3:34 PM CDT | Flash Flood Warning | JAN | Adams, Franklin, Jefferson | 116 min |
| Aug 9, 3:34 PM CDT | Special Weather Statement | JAN | Covington | 31 min |
| Aug 9, 3:39 PM CDT | Special Weather Statement | JAN | Jones | 31 min |
| Aug 9, 3:50 PM CDT | Special Weather Statement | JAN | Forrest | 30 min |
| Aug 9, 4:12 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 43 min |
| Aug 9, 4:43 PM CDT | Flash Flood Warning | JAN | Neshoba, Winston | 2 hr |
| Aug 9, 4:52 PM CDT | Special Weather Statement | JAN | Jones, Marion | 28 min |
| Aug 9, 5:39 PM CDT | Special Weather Statement | JAN | Washington | 41 min |
| Aug 9, 6:23 PM CDT | Special Weather Statement | JAN | Washington | 47 min |
| Aug 9, 12:10 PM CDT | Special Weather Statement | JAN | Madison | 30 min |
| Aug 9, 2:41 PM CDT | Special Weather Statement | JAN | Franklin | 29 min |
| Aug 9, 2:44 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Tensas | 12 min |
| Aug 9, 3:58 PM CDT | Special Weather Statement | JAN | Richland | 62 min |
| Aug 9, 4:06 PM CDT | Special Weather Statement | JAN | Concordia | 29 min |
| Aug 9, 4:41 PM CDT | Special Weather Statement | JAN | Concordia | 59 min |
| Aug 9, 4:59 PM CDT | Special Weather Statement | JAN | Avoyelles | 61 min |
Nearby
Special Weather Statements in Mississippi, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.